MathSciNet Relay Station
MathSciNet bibliographic data
MR597868 (82g:26016) 26B25 (47H05 49A51 58C20 90C25)
Spingarn, Jonathan E. Submonotone subdifferentials of Lipschitz functions. Trans. Amer. Math. Soc. 264 (1981), no. 1, 77–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement